Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Irregular periods, browny black stringy blood, stopped taking pills, trying to conceive, high blood pressure

Hello im not sure I could have a hormone problem but my periods are coming every 4 to 6 weeks but some months they are non exsistant an sometimes they can be normal my moods are up an down I don t know what is normal for me as i came off the pill 3 years ago an my periods was ok before that also iv been trying for a baby for 3 years with no luck and the last 2 weeks iv been getting browny black stringy blood if you like coming out my vagina my periods are so on an off all the time its no wonder my moods are up an down sometimes I feel like im on a period when im not its crazy my doctor said I had high blood pressure don t know if that can affectmy periods
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
thank you for the inquiry.

irregular periods can be corrected with ayurveda medicines

try the following medicines

1.asokaristam 25ml twice daily afte food

2.sukumaram kashayam tablet 2-0-2 before food

3.annabedi sinduram cap 1-0-1 after food

contact me after three months of medication
Answered: Fri, 23 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor